# SDR SWAA2019080635594

- Difficulty date: July 15, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 48,447 hours, 28,800 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A8126
- Condition: Cracked
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FLOOR TO SIDEWALL SHIELD CRACKED BETWEEN BS. 500 TO BS. 500A, RBL 24. / R&R SHIELD ASSEMBLY PER SRM, AMM, AND DWG.
